# SDR SCNA96286

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 6579599
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AISLE EMERGENCY LIGHT UNSECURED AND WIRES SEVERED BETWEEN AFT SERVICE DOORS.  REPAIRED EMERGENCY EXIT WIRES, RESECURED FIXTURE AND OPS CHECKED GOOD.
